# SDR UIEA2021012600127

- Difficulty date: January 24, 2021
- Submitted: January 26, 2021
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 100,586 hours, 19,381 cycles
- System (JASC): 3530 · Portable Oxygen System
- Part: Oxygen Mask
- Part number: 2830112
- Condition: Unserviceable
- Location: Portable Oxygen
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PORTABLE O2 BOTTLE BEHIND SEAT 39G LOW & MASK UNSERVICEABLE.  SERVICED PORTABLE O2 BOTTLE, REF AMM CHAP 35-31-01.  REPLACED O2 MASK, REF AMM CHAP 35-31-01.
